On the statistical analysis of quantized Gaussian AR(1) processes

Rásonyi, Miklós (2010) On the statistical analysis of quantized Gaussian AR(1) processes. International Journal of Adaptive Control and Signal Processing, 24 (6). pp. 490-507.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 16:29
Last Modified: 11 Dec 2012 16:29
URI: http://eprints.sztaki.hu/id/eprint/6175

Update Item Update Item